# SDR YENA20131120231

- Difficulty date: November 20, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 21,641 hours, 13,256 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0291
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 10,133 hours, 6,138 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND AIRCRAFT DIVERTED DUE TO L1 SLIDE DEPLOYED INFLIGHT. PERFORMED GVI OF SLIDE INSTALLATION SURFACES ON DOOR INCLUDING RODS AND MECHANICAL FUNCTIONS. NO DEFECTS NOTED.  R & R SLIDE ON L1 DOOR IAW AMM 25-65-01.  OPS CHECK GOOD.
